MathSciNet Relay Station
MathSciNet bibliographic data
MR307264 57F99 (22A25 22D10)
Brown, Lawrence G. Extensions of topological groups. Pacific J. Math. 39 (1971), 71–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement